Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1602477
Forbidden (0,1)-vectors in hyperplanes of R-n: The unrestricted case
Ahlswede R, Aydinian H, Khachatrian LH (2005)
Designs, Codes and Cryptography 37(1): 151-167.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="dimension constraints"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung